# SDR AWXA9900138

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A, H

## Discrepancy

AIR TURNBACK, SLAT LOCKED OUT.  TAKEOFF FROM PHX, UPON FLAP RETRACTION LEADING EDGE SLAT DISAGREE LIGHT CAME ON.  QRH FOLLOWED LANDED AT PHX WEIGHT 196,000.  REMOVED AND REPLACED NR 1 SLAT ROTARY ACTUATOR, CK AND ADJUSTED THE PRELOAD FOR THE NR 10 SLAT, LUBED ALL SLATS.  UPDATE: 16 APR 99 A/C EXPERIENCED 2 EMERGENCY LANDINGS BOTH INVOLVE SLAT DISAGREE MESSAGES.
